IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev NLP Conf / Next NLP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Nonlinear Problems (NLP) [schedule] [select]
Chair Kiyotaka Yamamura (Chuo Univ.)
Vice Chair Shinji Doi (Kyoto Univ.)
Secretary Yoshihiko Horio (Tokyo Denki Univ.), Isao Tokuda (JAIST)
Assistant Hisashi Aomori (Tokyo Univ. of Science), Kohei Yamasue (Kyoto Univ.)

Conference Date Thu, Jan 21, 2010 10:00 - 17:00
Fri, Jan 22, 2010 09:30 - 15:30
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Jan 21 AM 
10:00 - 13:30
(1) 10:00-10:30 Estimation of connectivity of nonlinear dynamical systems by partial correlation analysis NLP2009-140 Kaori Kuroda, Atsushi Uchida, Tohru Ikeguchi (Saitama Univ.)
(2) 10:30-11:00 Global Optimization Method for a Multimodal Objective Function Whose Local Minimal Values have Almost Unimodal Sequence NLP2009-141 Hideo Kanemitsu, Hideaki Konno (Hokkaido Univ. of Edu.), Mineichi Kudo, Masaaki Miyakoshi (Hokkaido Univ.)
  11:00-11:10 Break ( 10 min. )
(3) 11:10-11:40 Effects of non-ideality to paralleled chaotic spike encoding NLP2009-142 Toru Nishigami, Hiroyuki Torikai (Osaka Univ.)
(4) 11:40-12:10 The application of the spatial prisoner's dilemma game to the problem of collusive bidding NLP2009-143 Tetsushi Ohdaira, Takao Terano (Tokyo Inst. of Tech.)
  12:10-13:30 Lunch Break, Committee Meeting ( 80 min. )
Thu, Jan 21 PM 
13:30 - 17:00
(5) 13:30-14:40 [Invited Talk]
Melnikov's method for subharmonics and its application to piecewise-linear systems
Kazuyuki Yagasaki (Niigata Univ.)
  14:40-14:50 Break ( 10 min. )
(6) 14:50-15:20 Finding All Solutions of Piecewise-Linear Circuits Using GLPK NLP2009-144 Naoya Tamura, Yusuke Kaneko, Kiyotaka Yamamura (Chuo Univ.)
(7) 15:20-15:50 Lipschitz Continuous Ordinary Differential Equations are Polynomial-Space Complete NLP2009-145 Akitoshi Kawamura (U. Toronto)
  15:50-16:00 Break ( 10 min. )
(8) 16:00-16:30 Chaotic Behaviors of Duffing Oscillator Driven by Relaxation Oscillator NLP2009-146 Naoya Nunome (Ritsumeikan Univ.), Takuya Nakai (Omron Corp.), Takaya Miyano (Ritsumeikan Univ.)
(9) 16:30-17:00 Excitation and Manipulation of Intrinsic Localized Modes in Coupled Cantilever Array with Tunable Nonlinearity NLP2009-147 Masayuki Kimura (Univ. of Shiga Pref.), Takashi Hikihara (Kyoto Univ.)
Fri, Jan 22 AM 
09:30 - 13:20
(10) 09:30-10:00 A Forced Chaos Generator with a Variable Active Inductor Circuit
-- Influences of the External Forcing Input --
NLP2009-148
Yusuke Tsubaki (Tokyo Denki Univ.), Munehisa Sekikawa (Kyoto Univ.), Yoshihiko Horio (Tokyo Denki Univ.)
(11) 10:00-10:30 On search characteristics of an ant colony optimizer paralleled by an improved adaptive resonance theory NLP2009-149 Hiroshi Koshimizu, Toshimichi Saito (Hosei Univ.)
(12) 10:30-11:00 Sorter-based Sigma-Delta Domain Exponential and Logarithm Circuits NLP2009-150 Hisato Fujisaka, Takeshi Kamio, Chang-Jun Ahn, Kazuhisa Haeiwa (Hiroshima City Univ.)
  11:00-11:10 Break ( 10 min. )
(13) 11:10-11:40 A Pulse-Modulation CMOS Circuit Implementation of Chaotic Dynamical Systems Coupled by Thresholding Operation NLP2009-151 Kazuki Ifuku, Daisuke Atuti, Takashi Morie (Kyushu Inst. of Tech.), Yoshihiko Horio (Tokyo Denki Univ.), Kazuyuki Aihara (Univ. of Tokyo)
(14) 11:40-12:10 Analysis of D/A converters based on Spiking Neurons NLP2009-152 Masao Takiguchi, Toshimichi Saito (Hosei Univ.)
  12:10-13:20 Lunch Break ( 70 min. )
Fri, Jan 22 PM 
13:20 - 15:30
(15) 13:20-13:50 Analysis of Switched Dynamical System based on Photovoltaic Systems NLP2009-153 Daisuke Kimura, Toshimichi Saito (Hosei Univ.)
(16) 13:50-14:20 Design of a periodic force for eliminating a traveling pulse in a one-dimensional piecewise-linear FHN model NLP2009-154 Tsuyoshi Shimizu, Keiji Konishi, Hideki Kokame, Naoyuki Hara (Osaka Prefecture Univ.)
  14:20-14:30 Break ( 10 min. )
(17) 14:30-15:00 Suppression of epileptiform discharges by the desynchronization of neuronal firing NLP2009-155 Ayumi Hashimoto, Kiyohisa Natsume (Kyushu Inst. of Tech.)
(18) 15:00-15:30 Switching Control of DC-AC Inverters based on PSO with Multi-objective Function NLP2009-156 Katsuma Ono, Toshimichi Saito (Hosei Univ.), Kenya Jin'no (Nippon Inst. of Tech)

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 60 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
NLP Technical Committee on Nonlinear Problems (NLP)   [Latest Schedule]
Contact Address Yoshihiko Horio (Dept. of Electrical and Electronic Engineering, Tokyo Denki Univ.)
E-: oeeedeni
TEL +81-3-5280-3362, FAX +81-3-5280-3565 


Last modified: 2009-12-04 20:38:48


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLP Schedule Page]   /  
 
 Go Top  Go Back   Prev NLP Conf / Next NLP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan